# SDR GLBA2016051700587

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 38,183 hours, 46,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION, FOUND THE LT HEAVY ANGLE CRACKED ON THE FWD SIDE, .5" IN LENGTH.  FOUND TO NOT BE A MAJOR REPAIR, THE PART WILL BE REPLACED VERSES REPAIRED.
